Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 10, NWS Milwaukee, WI

January 26, 2016

NWS Milwaukee, WI issued this small craft advisory at Jan 26, 2016, 9:34 PM CST. It took effect at Jan 27, 2016, 12:00 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2016, 9:34 PM CST (03:34 UTC)
In effect from
Jan 27, 2016, 12:00 PM CST
Expired
Jan 29, 2016, 12:00 AM CST
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

061 
WHUS73 KMKX 270334
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CST TUE JAN 26 2016

...BRISK SOUTHWEST WINDS WEDNESDAY AFTERNOON...

.LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA WEDNESDAY
AFTERNOON AND EVENING. BRISK SOUTHWEST WINDS ARE EXPECTED
WEDNESDAY AFTERNOON AHEAD OF THE LOW...WITH BRISK WEST WINDS
WEDNESDAY NIGHT.

LMZ643-271145-
/O.NEW.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
934 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO
6 AM CST THURSDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS WEDNESDAY
  AFTERNOON WITH WINDS UP TO 30 KNOTS WEDNESDAY EVENING...VEERING
  WEST LATE WEDNESDAY NIGHT AND DIMINISHING SOMEWHAT.

* WAVES: BUILDING TO 3 TO 4 FEET WEDNESDAY AFTERNOON AND 3 TO 5
  FEET WEDNESDAY NIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-271145-
/O.NEW.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO
6 AM CST THURSDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE WEDNESDAY
  AFTERNOON WITH WINDS UP TO 30 KNOTS WEDNESDAY EVENING...VEERING
  WEST LATE WEDNESDAY NIGHT AND DIMINISHING SOMEWHAT.

* WAVES: BUILDING TO 2 TO 3 FEET WEDNESDAY AFTERNOON AND 3 TO 4 FEET
  WEDNESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HENTZ
WWW.WEATHER.GOV/MKX
9 follow-up statements
893 
WHUS73 KMKX 270919
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST WED JAN 27 2016

...BRISK SOUTHWEST WINDS THIS AFTERNOON AND TONIGHT...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA
LATER TODAY AND TONIGHT. BRISK SOUTHWEST WINDS WILL DEVELOP AHEAD
OF THE LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES
ARE POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN
WATER.

LMZ643-271730-
/O.CON.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
319 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
CST THURSDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND
  EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND
  THROUGH THE EVENING. 

* WAVES: BUILDING TO 2 TO 5 FEET WEDNESDAY AFTERNOON AND NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-271730-
/O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST THURSDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND
  EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND
  THROUGH THE EVENING.

* WAVES: BUILDING TO 1 TO 2 FEET THIS AFTERNOON AND 2 TO 4 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
344 
WHUS73 KMKX 271519
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 AM CST WED JAN 27 2016

...BRISK SOUTHWEST WINDS THIS AFTERNOON AND TONIGHT...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA
LATER TODAY AND TONIGHT. BRISK SOUTHWEST WINDS WILL DEVELOP AHEAD
OF THE LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES
ARE POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN
WATER.

LMZ643-272330-
/O.CON.KMKX.SC.Y.0010.160127T1800Z-160128T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
919 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON 
  AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING 
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND 
  THROUGH THE EVENING. 

* WAVES: BUILDING TO 2 TO 5 FEET THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-272330-
/O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
919 AM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST THURSDAY...

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON 
  AND EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING 
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND 
  THROUGH THE EVENING. 

* WAVES: BUILDING TO 1 TO 2 FEET THIS AFTERNOON AND 2 TO 4 FEET 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
782 
WHUS73 KMKX 272052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CST WED JAN 27 2016

...BRISK SOUTHWEST WINDS SHIFT WEST TONIGHT...

.STRONG LOW PRESSURE WILL MOVE ACROSS THE LAKE SUPERIOR AREA
THROUGH TONIGHT. BRISK SOUTHWEST WINDS WILL PERSIST AHEAD OF THE
LOW THIS AFTERNOON AND LASTING THROUGH TONIGHT. HIGH WAVES ARE
POSSIBLE AWAY FROM THE SHEBOYGAN SHORELINE AND TOWARD OPEN WATER.

LMZ643-280500-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160128T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
252 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND
  EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND
  THROUGH THE EVENING.

* WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON AND TONIGHT.
  SLIGHTLY HIGHER TOWARDS OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-280500-
/O.CON.KMKX.SC.Y.0010.160127T2100Z-160128T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
252 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

* WINDS: SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON AND
  EVENING...THEN VEERING WEST LATE TONIGHT AND DIMINISHING
  SOMEWHAT. WIND GUSTS AROUND 30 KNOTS LATE THIS AFTERNOON AND
  THROUGH THE EVENING.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
529 
WHUS73 KMKX 280312
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CST WED JAN 27 2016

...BRISK SOUTHWEST WINDS SHIFTING WEST TONIGHT...

.STRONG LOW PRESSURE EXITING THE LAKE SUPERIOR AREA TONIGHT WILL
BRING BRISK SOUTHWEST WINDS THROUGH TONIGHT BEFORE BECOMING WEST.
HIGH WAVES ARE EXPECTED...ESPECIALLY TOWARD OPEN WATER.

LMZ643-281115-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-160128T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
912 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST LATE TONIGHT AND
  DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS.

* WAVES: BUILDING TO 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-281115-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-160128T1500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
912 PM CST WED JAN 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST LATE TONIGHT AND
  DIMINISHING SOMEWHAT. WIND GUSTS AROUND 30 KNOTS.

* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
958 
WHUS73 KMKX 280919
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST THU JAN 28 2016

...BRISK SOUTHWEST WINDS SHIFTING NORTHWEST BY NOON...

.BRISK SOUTHWEST WINDS EARLY THIS MORNING WILL VEER TO NORTHWEST
BY LATE MORNING OR EARLY AFTERNOON WITH THE PASSAGE OF A COLD
FRONT. THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING FOLLOWED
BY LIGHTER WINDS FOR FRIDAY MORNING AS HIGH PRESSURE APPROACHES.

LMZ643-281730-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
319 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY
  LATE MORNING OR EARLY AFTERNOON AND CONTINUING THROUGH THIS
  EVENING. WIND GUSTS AROUND 25 KNOTS.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-281730-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY
  LATE MORNING AND CONTINUING THROUGH THIS EVENING. WIND GUSTS
  AROUND 25 KNOTS.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
020 
WHUS73 KMKX 281531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST THU JAN 28 2016

...BRISK SOUTHWEST WINDS SHIFTING NORTHWEST BY NOON...

.BRISK SOUTHWEST WILL VEER TO NORTHWEST THIS MORNING WITH THE
PASSAGE OF A COLD FRONT. THE GUSTY WINDS WILL CONTINUE THROUGH
THIS EVENING FOLLOWED BY LIGHTER WINDS FOR FRIDAY MORNING AS HIGH
PRESSURE APPROACHES.

LMZ643-282345-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
931 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY 
  LATE MORNING OR EARLY AFTERNOON AND CONTINUING THROUGH THIS 
  EVENING. WIND GUSTS AROUND 25 KNOTS. 

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-282345-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: SOUTHWEST 15 TO 20 KNOTS EARLY...VEERING NORTHWEST BY 
  LATE MORNING AND CONTINUING THROUGH THIS EVENING. WIND GUSTS 
  AROUND 25 KNOTS. 

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
SPM

WWW.WEATHER.GOV/MKX
010 
WHUS73 KMKX 282143
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CST THU JAN 28 2016

...NORTHWEST WINDS REMAIN GUSTY THIS EVENING...

.NORTHWEST WINDS WILL CONTINUE GUSTY IN THE WAKE OF A COLD FRONT. 
THE GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING FOLLOWED BY
LIGHTER WINDS FOR FRIDAY MORNING AS HIGH PRESSURE APPROACHES.

LMZ643-290545-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
343 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-290545-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
113 
WHUS73 KMKX 290257
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CST THU JAN 28 2016

...NORTHWEST WINDS AND WAVES GRADUALLY DIMINISHING...

.NORTHWEST WINDS WILL DIMINISH SLOWLY AS HIGH PRESSURE
APPROACHES.

LMZ643-290600-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
857 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-290600-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
857 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
018 
WHUS73 KMKX 290558
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 PM CST THU JAN 28 2016

...WINDS AND WAVES DIMINISHING...

.WINDS AND WAVES WILL DIMINISH AS A RIDGE OF HIGH PRESSURE MOVES
INTO WISCONSIN.

LMZ643-290700-
/O.EXP.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1158 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. 

$$

LMZ644>646-290700-
/O.EXP.KMKX.SC.Y.0010.000000T0000Z-160129T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1158 PM CST THU JAN 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:36 PM CST, 5 hours 58 minutes earlier.

Area forecast discussion, Jan 26, 3:36 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST TUE JAN 26 2016

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

.TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM

A CONCENTRATED MID-LEVEL SHORTWAVE TROUGH LOOKS TO TRANSLATE THROUGH
S WI THIS EVENING....WHICH SHOULD BRING ANOTHER ROUND OF LIGHT SNOW
SHOWERS TO S WI FOR THE EVENING. ACCUMULATIONS ARE NOT EXPECTED TO
BE VERY MUCH...BETWEEN A FEW TENTHS TO LESS THAN ONE INCH AMOUNTS
ARE EXPECTED. DESPITE LOW SNOW ACCUMULATIONS...THERE COULD BE SOME
DECENT BURSTS OF SNOW...WHICH COULD REDUCE VISIBILITIES...DUE TO
ENHANCED MOISTENING IN THE LOW- TO MID-LEVELS. RAP BUFKIT SOUNDINGS
INDICATE SATURATION IN THE DENDRITIC GROWTH ZONE...WHICH COULD LEAD
TO THESE BURSTS OF LIGHT SNOW. ISENTROPIC LIFT WITHIN THE SATURATION
LAYER SHOULD HELP SUPPORT THIS LIGHT SNOW AS WELL. THE HIGHEST SNOW
ACCUMULATIONS SHOULD STAY OVER THE NORTHERN HALF OF OUR FORECAST
AREA.

THE SHORTWAVE IS PROGGED TO MOVE OUT QUICKLY TONIGHT NEAR
06Z...WHICH SHOULD PUT US INTO A NORTHWEST FLOW REGIME THROUGH MOST
OF THE DAY WEDNESDAY. THE NORTHWESTERLY FLOW WILL ENHANCE COLD AIR
ADVECTION OVER OUR REGION... WITH LOWS TONIGHT IN THE MID TO UPPER
TEENS FAHRENHEIT.

WEDNESDAY LOOKS TO BE QUIET AS A CORRIDOR OF NEGATIVE VORTICITY
ADVECTION AND SUBSIDENCE MOVES IN. TEMPERATURES WILL REMAIN
SEASONABLE...THANKS TO BACKING WINDS TO A MORE SOUTHWESTERLY
DIRECTION DURING THE DAY. HIGHS SHOULD BE IN THE UPPER 20S TO LOWER
30S. THERE SHOULD BE ANOTHER CHANCE OF LIGHT SNOW RETURNING TO S WI
LATE WEDNESDAY IN THE LATE AFTERNOON AND EVENING...BUT ACCUMULATIONS
SHOULD REMAIN LOW ONCE AGAIN FOR THAT EVENT.

.WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH

VIGOROUS SHORT WAVE DROPS THROUGH REGION UNDER ULD IN LEFT EXIT
REGION OF UPPER JET BETWEEN 00Z AND 06Z. WARM ADVECTION WING DROPS
ACROSS CWA BETWEEN 00Z AND 06Z...WITH THE STRONGER LOW-LAYER Q-
VECTOR CONVERGENCE MOVING SOUTHEAST OUT OF THE CWA AROUND 06Z.
WILL TIME LIGHT SNOW INTO THE AREA WITH THE STINKIER ISENTROPIC
ADIABATIC OMEGA AND LOWER CONDENSATION PRESSURE DEFICITS SHOWN ON
THE ISENTROPIC FORECASTS...WHICH ALIGN WITH THE NARROW TIME PERIOD
OF DEEP LAYER MOISTURE AND LIFT REFLECTED IN THE FORECAST
SOUNDINGS.

MID-UPPER LAYER Q-VECTOR CONVERGENCE REMAINS STRONG AHEAD OF THE
VORT MAX...BUT MID-LEVELS DRYING OUT AFTER 06Z. STILL TOP OF MOIST
LAYER TOUCHING THE -10C SO WILL KEEP SLIGHT CHANCE POPS AS SNOW
OVERNIGHT. SNOW WILL TAPER OFF AS FORCING WITH MID-UPPER TROUGH AXES
SHIFT EAST BY 12Z THURSDAY.

WARM ADVECTION BRINGS EVENING LOWS IN THE MID TO UPPER 20S THEN
SLOWLY RISING TEMPERATURES INTO THE LOWER 30S OVERNIGHT.

.THURSDAY...FORECAST CONFIDENCE MEDIUM

MODELS PAINTING OUT SOME LIGHT QPF WITH SECONDARY VORT MAX SWEEPS
ACROSS WISCONSIN LATE THURSDAY MORNING/AFTERNOON. GFS AND ECMWF MORE
ROBUST WITH MOISTURE AND LIFT BUT MOISTURE IS SHALLOW ON SOUNDINGS.
WILL LEAVE DRY FOR NOW BUT COULD SEE SOME FLURRIES. ABOVE NORMAL
HIGHS IN THE MID 30S IN THE BLENDED SOLUTIONS LOOK REASONABLE.

.THURSDAY NIGHT THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM

SHORT WAVE RIDGING BRINGS A DRY THURSDAY NIGHT...WITH LOWS IN
THE TEENS TO LOWER 20S. FLOWS TRANSITIONING TO A MORE ZONAL
ORIENTATION FRIDAY. ANOTHER STRONG SHORT WAVE UNDER THE UPPER LEVEL
DIVERGENCE IN THE RIGHT ENTRANCE REGION OF AN UPPER JET STREAK TAKES
THE ASSOCIATED SURFACE LOW ALONG THE U.S./CANADIAN BORDER FRIDAY AND
LAKE SUPERIOR FRIDAY NIGHT.

WARM ADVECTION PCPN LOOKS TO BRUSH THE NORTHERN CWA FRIDAY
AFTERNOON...FOLLOWED BY DYNAMICALLY FORCED PCPN AS THE TROUGH
CROSSES THE REGION FRIDAY NIGHT. CONSENSUS OF MODELS PUTS HEAVIEST
PCPN AND HIGHEST POPS ACROSS NRN WI CLOSER TO THE TRACK OF THE
SURFACE LOW. 925 MB TEMPS IN THE WARM ADVECTION BRING FRIDAY HIGHS
INTO THE LOW TO MID 30S...WITH NO DROP OFF IN THE WESTERLY FLOW
BEHIND THE WAVE FRIDAY NIGHT BRINGING LOWS AROUND 30.

.LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW

MODEL DIFFERENCES ABOUND WITH TIMING/STRENGTH OF SHORT WAVES IN
THE ZONAL UPPER FLOW THAT SETS UP OVER REGION. LOOKS WARM AND DRY
SATURDAY WITH HIGHS AROUND 40. THEN A PROLONGED PERIOD OF
SLIGHT/CHANCE POPS WITH SERIES OF SHORT WAVES MOVING ALONG
BAROCLINIC ZONE THAT SETS UP OVER THE REGION. ECMWF AND CANADIAN
GEM PUT PCPN OVER NRN WI SATURDAY NIGHT INTO SUNDAY...WHILE MORE
VIGOROUS LOW IN THE GFS BRINGS A GOOD SLUG OF PCPN TO THE ENTIRE
STATE.

SYSTEM TO WATCH WILL BE DEVELOPING IN THE SOUTHERN PLAINS MONDAY
NIGHT AND LIFTING NE TOWARDS THE WESTERN GREAT LAKES...AFFECTING THE
AREA TUESDAY INTO TUESDAY NIGHT WITH THE FASTER ECMWF...OR TUESDAY
NIGHT AND WEDNESDAY WITH THE SLOWER GFS SOLUTION. LOOKS AS IF THE SE
HALF OF THE CWA WOULD SEE SOME LIQUID PCPN AT THE OUTSET...THOUGH
GFS IS A BIT COOLER THAN THE ECMWF WITH ALL SNOW MORE LIKELY. TIGHT
GRADIENT AROUND LOW WILL ASSURE WINDY CONDITIONS.

&&

.AVIATION/00Z TAFS/...

MAINLY MVFR CIGS ARE FORECAST FOR THE TAF
SITES TONIGHT AND OVERNIGHT. CIG HEIGHTS SHOULD REMAIN BETWEEN 1-3
KFT...WITH THE POTENTIAL FOR MVFR AND ISOLATED IFR VSBYS AS LIGHT
SNOW SHOWERS AND FLURRIES MOVE THROUGH THE AREA THIS EVENING.
HOWEVER...SNOW SHOWERS SHOULD TAPER OFF BY THE LATE EVENING. WINDS
SHOULD ALSO DIMINISH THIS EVENING.

&&

.MARINE...

A SMALL CRAFT ADVISORY CONTINUES INTO THIS EVENING FOR
BRISK AND GUSTY WESTERLY WINDS DUE TO INTENSIFYING LOW PRESSURE THAT
IS MOVING AWAY ACROSS NORTHERN LOWER MI AND INTO CANADA. ANOTHER
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM WEDNESDAY AFTERNOON
INTO THURSDAY MORNING AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN
CANADA. BREEZY SOUTHWESTERLY WINDS AND WIND GUSTS APPROACHING GALE
FORCE ARE FORECAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR LMZ643>646.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...JTS
WEDNESDAY NIGHT THROUGH TUESDAY...REM
Hazardous weather outlook, Jan 26, 3:51 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CST TUE JAN 26 2016

WIZ046-047-051-052-056>060-062>072-272200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
351 PM CST TUE JAN 26 2016

.DAY ONE...TONIGHT

LIGHT SNOW WILL EXIT THE AREA LATER THIS EVENING...WITH ONLY
MINOR ACCUMULATIONS EXPECTED. UNTREATED ROADS AND SOME SECONDARY
ROADS WILL REMAIN SLIPPERY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ643>646-272200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 PM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY CONTINUES INTO THE EVENING FOR BRISK WEST
WINDS DUE TO STRONG LOW PRESSURE MOVING AWAY ACROSS LAKE HURON AND
INTO CANADA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM WEDNESDAY
AFTERNOON INTO THURSDAY MORNING AS STRONG LOW PRESSURE MOVES
ACROSS SOUTHERN CANADA. BREEZY SOUTHWESTERLY WINDS AND WIND GUSTS
APPROACHING GALE FORCE ARE FORECAST.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.